Differential and Integral Equations

A note on abstract quasilinear parabolic evolution equations

Carlheinz Kneisel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This note is concerned with a stability estimate for parabolic evolution operators and its application to abstract quasilinear Cauchy problems.

Article information

Source
Differential Integral Equations, Volume 18, Number 3 (2005), 281-286.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060219

Mathematical Reviews number (MathSciNet)
MR2122720

Zentralblatt MATH identifier
1212.35265

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35B35: Stability 35K90: Abstract parabolic equations 47J35: Nonlinear evolution equations [See also 34G20, 35K90, 35L90, 35Qxx, 35R20, 37Kxx, 37Lxx, 47H20, 58D25] 47N20: Applications to differential and integral equations

Citation

Kneisel, Carlheinz. A note on abstract quasilinear parabolic evolution equations. Differential Integral Equations 18 (2005), no. 3, 281--286. https://projecteuclid.org/euclid.die/1356060219


Export citation